Mean square stability of stochastic Volterra integro-differential equations. (English) Zbl 1129.34332

Summary: The mean square stability of a non-linear stochastic Volterra integro-differential equation is studied. Non-convolution Volterra terms arise in both the drift and the dispersion term. Moreover, for the convolution case we determine the rate of convergence in terms of an integrability condition on the Volterra kernels.


34K20 Stability theory of functional-differential equations
34K50 Stochastic functional-differential equations
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
Full Text: DOI


[1] Appleby, J., \(p\) th mean integrability and almost sure asymptotic stability of solutions of Itô-Volterra equations, J. Integral Equations Appl., 15, 4, 321-341 (2003) · Zbl 1064.34059
[2] Appleby, J.; Freeman, A., Exponential asymptotic stability of linear Itô-Volterra equations with damped stochastic perturbations, Electron. J. Probab., 8, 22, 1-22 (2003) · Zbl 1065.60060
[3] Berger, M. A.; Mizel, V. J., Volterra equations with Itô integrals—I, J. Integral Equations, 2, 187-245 (1980) · Zbl 0442.60064
[4] Burton, T., Volterra Integral and Differential Equations (1983), Academic Press: Academic Press London · Zbl 0515.45001
[5] Caraballo, T., Asymptotic exponential stability of stochastic partial differential equations with delay, Stochastics Stochastics Rep., 33, 1/2, 27-47 (1990) · Zbl 0723.60074
[6] Caraballo, T.; Garrido-Atienza, M. J.; Real, J., The exponential behaviour of nonlinear stochastic functional equations of second order in time, Stoch. Dynamics, 3, 2, 1-18 (2003)
[7] Caraballo, T.; Liu, K., On exponential stability criteria of stochastic partial differential equations, Stochastic Processes Appl., 83, 2, 289-301 (1999) · Zbl 0997.60065
[8] Gripenberg, G.; Londen, S.-O.; Staffans, O., Volterra Integral and Functional Equations (1990), Cambridge University Press: Cambridge University Press Cambridge · Zbl 0695.45002
[9] Hara, T.; Yoneyama, T.; Miyazaki, R., Some refinements of Razumikhin’s method and their applications, Funkcial Ekvacioj, Ser. Int., 35, 2, 279-305 (1992) · Zbl 0770.34051
[10] Ichikawa, A., Stability of semilinear stochastic evolution equations, J. Math. Anal. Appl., 90, 12-44 (1982) · Zbl 0497.93055
[11] Mao, X., Stability of Stochastic Differential Equations with Respect to Semimartingales (1991), Wiley: Wiley New York · Zbl 0724.60059
[12] Mao, X., Robustness of stability of nonlinear systems with stochastic delay perturbations, Systems Control Lett., 19, 5, 391-400 (1992) · Zbl 0763.93064
[13] Mao, X., Stochastic Differential Equations and their Applications (1997), Horwood Publishing: Horwood Publishing Chichester · Zbl 0892.60057
[14] Mao, X., Stability of stochastic integro-differential equations, Stochastic Anal. Appl., 18, 6, 1005-1017 (2000) · Zbl 0969.60068
[15] Shea, D. F.; Wainger, S., Variants of the Wiener-Levy theorem, with applications to stability problems for some Volterra integral equations, Amer. J. Math., 97, 312-343 (1975) · Zbl 0318.45016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.